# SDR DALA2016011900436

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 51,752 hours, 28,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK WAS UNABLE TO HOLD PRESSURIZATION AT FL310.  FLIGHT CREW DESCENDED TO FL270 AND WAS ABLE TO HOLD PRESSURIZATION.  COMPLIED WITH QRH, NO HELP.  MAINTENANCE FOUND RT PACK TEMPERATURE CONTROL VALVE BOOT OFF.  SECURED BOOT. PERFORMED HEALTH CHECK.  OPERATIONS GOOD.
